# SDR YENA20180830325

- Difficulty date: August 27, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 68,652 hours, 25,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 788590
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,240 hours, 3,104 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED FOR THE EPSU BATTERY AT FIN 12WL.  REMOVED & REPLACED THE BATTERY IAW AMM 33-51-38.
